alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : CHAKRONE, OMAR [Author]
References found : 2 [refine]
Displaying: 1 .. 2   in format [ISO 690]

page 1 of 1


   1 / 2
select
to print
 Bouabdallah, Mohamed, Chakrone, Omar and Chehabi, Mohammed Eigenvalue problem of an impulsive differential equation governed by the one-dimensional p-Laplacian operator. Proyecciones (Antofagasta), Feb 2022, vol.41, no.1, p.217-247. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 2
select
to print
 ANANE, AOMAR, CHAKRONE, OMAR and GHANIM, MOHAMMED SPECTRE D’ORDRE UN POUR UN PROBLEME HYPERBOLIQUE ET APPLICATIONS. Proyecciones, Aug 2002, vol.21, no.2, p.109-125. ISSN 0716-0917
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information